# SDR PCAA0203039

- Difficulty date: March 27, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 27,584 hours, 30,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82940014105
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL-HPN FLIGHT 3668 AT 13,000 FEET IN CRUISE FLIGHT NR 1 HYDRAULIC SYSTEM FAILED.  ROLL SPOILER INBOARD HYDRAULIC AND NR 1 HYDRAULIC ISOLATION LIGHTS ILLUMINATED.  EMERGENCY DECLARED AND FLIGHT DIVERTED TO ISP.  HYDRAULIC QUANTITY AT .5 QUART UPON LANDING.  NORMAL BRAKES WERE INOPERATIVE.  EMERGENCY BRAKES WORKED NORMALLY.  MAINTENANCE INSTALLED A 36 INCH LONG FLEXIBLE HYDRAULIC LINE.  LEAK CHECK WAS GOOD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MM 20-50-52.  LEFT AND RIGHT HYDRAULIC SYSTEM SERVICED.  SPOILER LINE LOCATED AT TOP CENTER FUSELAGE JUST AFT OF FORWARD WING SPAR.  AIRCRAFT RETURNED TO SERVICE.
